CANONICAL STRUCTURE OF THE CPN SIGMA MODEL IN 1+2 DIMENSIONS


PAK N.

PHYSICS LETTERS B, vol.260, pp.377-380, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 260
  • Publication Date: 1991
  • Doi Number: 10.1016/0370-2693(91)91628-9
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.377-380

Abstract

The CP(N) model with a theta-term 1 + 2 dimensions is quantized canonically. By employing a suitable parametrization we demonstrate that solitons carry theta-dependent fractional spins.